IDEAS home Printed from
   My bibliography  Save this article

On the dispersion of multivariate median


  • Arup Bose
  • Probal Chaudhuri


No abstract is available for this item.

Suggested Citation

  • Arup Bose & Probal Chaudhuri, 1993. "On the dispersion of multivariate median," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 45(3), pages 541-550, September.
  • Handle: RePEc:spr:aistmt:v:45:y:1993:i:3:p:541-550
    DOI: 10.1007/BF00773354

    Download full text from publisher

    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Jun Shao, 1990. "Bootstrap estimation of the asymptotic variances of statistical functionals," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 42(4), pages 737-752, December.
    2. Falk, Michael, 1986. "On the estimation of the quantile density function," Statistics & Probability Letters, Elsevier, vol. 4(2), pages 69-73, March.
    3. Hall, Peter & Martin, Michael A., 1991. "On the error incurred using the bootstrap variance estimate when constructing confidence intervals for quantiles," Journal of Multivariate Analysis, Elsevier, vol. 38(1), pages 70-81, July.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Lillo Rodríguez, Rosa Elvira & Laniado Rodas, Henry & Cabana Garceran del Vall, Elisa, 2017. "Multivariate outlier detection based on a robust Mahalanobis distance with shrinkage estimators," DES - Working Papers. Statistics and Econometrics. WS 24613, Universidad Carlos III de Madrid. Departamento de Estadística.
    2. Arup Bose, 1995. "Estimating the asymptotic dispersion of theL 1 median," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 47(2), pages 267-271, June.
    3. Brown, Bruce M. & Hall, Peter & Young, G. Alastair, 1997. "On the Effect of Inliers on the Spatial Median," Journal of Multivariate Analysis, Elsevier, vol. 63(1), pages 88-104, October.


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:45:y:1993:i:3:p:541-550. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.